The Distribution of Property Taxes Between City and Country. II
Bibliographic Data
| ID | 10376347 |
|---|---|
| Authors | Max West (Washington, D. C., corresponding author) |
| Year | 1899 |
| Volume | 14 |
| Issue | 3 |
| Pages | 470-499 |
| Publication date | 1899-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Political Science Quarterly (JOURNAL) |
| Journal identifiers | ISSN: 0032-3195 • E-ISSN: 1538-165X |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/2139708 |
| OpenAlex | W2326986825 |
| Language | EN |
Business · Distribution (mathematics · Mathematical analysis · Political science · Property (philosophy · Fiscal Policies and Political Economy · Fiscal Policy and Economic Growth · Local Government Finance and Decentralization · Mathematics · Philosophy
| Highly cited | No |
|---|